# SDR AALA20161107015

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 18,734 hours, 7,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. L1 DOOR INNER SKIN IS CRACKED IN TWO LOCATIONS AT THE LOWER FORWARD CORNER OF THE LOWER FORWARD ACCESS PANEL CUTOUT. REPAIRED SKIN IAW EA 264810.
